| Model Number |
BF-P180 |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the subject device has the image fading and disappearing.This was discovered during set up / inspection for use.There were no reports of patient harm.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation and device evaluation.Updated fields: d8, d9, h3, h4, h6, h11 the returned device was evaluated and customer allegation was confirmed.There were horizontal lines due to failure of charged couple device unit.Based on the results of the investigation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information was provided by the customer.